Stability of travelling waves for degenerate reaction-diffusion equations of KPP-type

Biró, Zsolt (2002) Stability of travelling waves for degenerate reaction-diffusion equations of KPP-type. ADVANCED NONLINEAR STUDIES, 2 (4). pp. 357-371.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Computer Integrated Manufacturing Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:09
Last Modified: 11 Dec 2012 15:09
URI: http://eprints.sztaki.hu/id/eprint/2973

Update Item Update Item